# SDR DLM88971189

- Difficulty date: June 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902DL
- Make and model: Doug MD-88
- Aircraft serial: 49533
- System (JASC): 3233 · Landing Gear Actuator
- Part: Bolt
- Part number: 39370601
- Condition: Sheared
- Location: Lt Mlg Actuator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG LWR ACT/BOTTOM BOLT SHEARED.  FOUND DURING LUBE.  REPLACED LWR BOLT ASSEMBLY AND LUBED PER M/M.  VISUALLY INSPECTED UPPER BOLT, NO DAMAGE NOTED.
